# SDR DXTA2008121503402

- Difficulty date: December 15, 2008
- Submitted: June 19, 2009
- Operation: Air carrier
- Aircraft: N338QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800011
- Aircraft time: 3,722 hours, 2,552 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 99146762
- Part serial: 0027
- Condition: Inoperative
- Location: Landing Gear
- Part time: 2,552 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON LOWERING GEAR HANDLE, NOSE GEAR DID NOT LOCK DOWN. RECYCLED GEAR WITH SAME RESULTS. ON GO AROUND, NOSE GEAR LOCKED DOWN ON ITS OWN. DID NOT RUN CHECKLIST OR BLOW GEAR DOWN.  REMOVED NOSE GEAR ACTUATOR AND INSTALLED, INSPECTED ACTUATOR IAW MM 32-30-30, OPS AND LEAK CHECK GOOD AT THIS TIME.
